# SDR CKSA96287

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND LEFT VERTICAL STABILIZER REAR SPAR CORRODED AT STA ZR180.  REPAIRED IAW SKETCH AIA/E/2386 TREATED AND PRIMED IAW DC-8 SRM 51-1-8.  REPAIR ACCOMPLISHED IAW EA 96-326 AND AIA 8110-3 DATED 11-15-96.  CORROSION CARD NR 6000-0551, NON-ROUTINE TASK CARD NR 88461.
